MathSciNet Relay Station
MathSciNet bibliographic data
MR2597578 60H05 (60F05 60H07 91G80)
Geiss, Stefan; Toivola, Anni Weak convergence of error processes in discretizations of stochastic integrals and Besov spaces. Bernoulli 15 (2009), no. 4, 925–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement